# SDR UPS04442766

- Difficulty date: July 13, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075000711N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 400 LT FRAME I/B CHORD FOUND CRACKED BETWEEN STR 6 & STR 5.  INBOARD CHORD REPLACED AS PER SRM 51-40-03 FIG 1.
